×

Some problems of the theory of Sobolev spaces of infinite order and of nonlinear equations. (English) Zbl 0434.46022

Nonlinear analysis, function spaces and applications, Proc. Spring Sch. Horni Bradlo 1978, 23-37 (1979).

MSC:

46E35 Sobolev spaces and other spaces of “smooth” functions, embedding theorems, trace theorems
35J55 Systems of elliptic equations, boundary value problems (MSC2000)
35-06 Proceedings, conferences, collections, etc. pertaining to partial differential equations
46F25 Distributions on infinite-dimensional spaces
Full Text: EuDML